# SDR SWIA200515564

- Difficulty date: September 15, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 44,588 hours, 54,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9A FLOOR EMERGENCY LIGHTING, ONE RED LIGHT INOP.  RELAMPED BULB TO LIGHT SOCKET, OPERATIONAL  CHECK GOOD.
